# SDR SWAA2021120647369

- Difficulty date: November 24, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SCUFF PLATE CRACKED. ; / [01] ACB FWD SCUFF PLATE FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.  LOCATED AND DRILLED NEW ACB FWD SCUFF PLATE P/N 654A0004-97 AND PO# 802909/1 IAW SRM 51-40-05 AND DWG 146A8341 ; ID:7 ; REV:A.   INSTALL NEW ACB FWD SCUFF PLATE WILL BE ACCOMPLISHED ON C.C. TTG8Q002CM6L.; [02] VERIFIED CORRECTIVE ACTION ITEM 1.  VERIFIED ACB FORWARD SCUFF PLATE WILL BE INSTALLED ON FAULT TTG8Q002CM6L JOB CARD STEP 8.
